American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N91) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 68 found      Go to page: 1 2 3

[31] Steven Lillywhite. Formality in an equivariant setting. Trans. Amer. Math. Soc. 355 (2003) 2771-2793. MR 1975399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Christopher Allday, Bernhard Hanke and Volker Puppe. Poincaré duality in P.A. Smith theory. Proc. Amer. Math. Soc. 131 (2003) 3275-3283. MR 1992869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Patrick Brosnan. Steenrod operations in Chow theory. Trans. Amer. Math. Soc. 355 (2003) 1869-1903. MR 1953530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] R. R. Bruner and J. P. C. Greenlees. The connective $K$-theory of finite groups. Memoirs of the AMS 165 (2003) MR 1997161.
Book volume table of contents   

[35] Christopher Allday, Volker Hauschild and Volker Puppe. A non-fixed point theorem for Hamiltonian lie group actions. Trans. Amer. Math. Soc. 354 (2002) 2971-2982. MR 1895212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Goutam Mukherjee and Neeta Pandey. Equivariant cohomology with local coefficients. Proc. Amer. Math. Soc. 130 (2002) 227-232. MR 1855640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Laura Smithies and Joseph L. Taylor. An analytic Riemann-Hilbert correspondence for semi-simple Lie groups. Represent. Theory 4 (2000) 398-445. MR 1780717.
Abstract, references, and article information   
View Article: PDF

[38] Matthew Ando. Power operations in elliptic cohomology and representations of loop groups. Trans. Amer. Math. Soc. 352 (2000) 5619-5666. MR 1637129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Michael J. Hopkins, Nicholas J. Kuhn and Douglas C. Ravenel. Generalized group characters and complex oriented cohomology theories. J. Amer. Math. Soc. 13 (2000) 553-594. MR 1758754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Serge Bouc. Non-additive exact functors and tensor induction for Mackey functors. Memoirs of the AMS 144 (2000) MR 1662073.
Book volume table of contents   

[41] Igor Kriz. A correction to ``Equivariant cohomology and lower bounds for chromatic numbers''. Trans. Amer. Math. Soc. 352 (2000) 1951-1952. MR 1665335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Norihiko Minami. Hecke algebras and cohomotopical Mackey functors. Trans. Amer. Math. Soc. 351 (1999) 4481-4513. MR 1487626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] J. P. C. Greenlees. Rational $S^1$-equivariant stable homotopy theory. Memoirs of the AMS 138 (1999) MR 1483831.
Book volume table of contents   

[44] Amiya Mukherjee and Aniruddha C. Naolekar. Equivariant acyclic maps. Proc. Amer. Math. Soc. 125 (1997) 3747-3752. MR 1415334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Mark Hovey and Hal Sadofsky. Tate cohomology lowers chromatic Bousfield classes. Proc. Amer. Math. Soc. 124 (1996) 3579-3585. MR 1343699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Christopher Allday. Cyclic Sullivan-de Rham forms . Trans. Amer. Math. Soc. 347 (1995) 3971-3982. MR 1316843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Lisbeth Fajstrup. Tate cohomology of periodic $K$-theory with reality is trivial . Trans. Amer. Math. Soc. 347 (1995) 1841-1846. MR 1273490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Yimin Yang. On the coefficient groups of equivariant $K$-theory . Trans. Amer. Math. Soc. 347 (1995) 77-98. MR 1257645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Ronald M. Dotzel. Equivariant maps for homology representations . Proc. Amer. Math. Soc. 121 (1994) 961-965. MR 1186130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] I. Moerdijk and J.-A. Svensson. The equivariant Serre spectral sequence . Proc. Amer. Math. Soc. 118 (1993) 263-278. MR 1123662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Judith H. Silverman. Subgroup conditions for groups acting freely on products of spheres . Trans. Amer. Math. Soc. 334 (1992) 153-181. MR 1100700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Steven R. Costenoble and Stefan Waner. Generalized Toda brackets and equivariant Moore spectra . Trans. Amer. Math. Soc. 333 (1992) 849-863. MR 1089417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] S. R. Costenoble and S. Waner. $G$-transversality revisited . Proc. Amer. Math. Soc. 116 (1992) 535-546. MR 1127138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Igor Kříž. Equivariant cohomology and lower bounds for chromatic numbers . Trans. Amer. Math. Soc. 333 (1992) 567-577. MR 1081939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] L. Gaunce Lewis. The equivariant Hurewicz map . Trans. Amer. Math. Soc. 329 (1992) 433-472. MR 1049614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] S. R. Costenoble and S. Waner. A nonexistence result for Moore $G$-spectra . Proc. Amer. Math. Soc. 113 (1991) 265-274. MR 1041013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Agnieszka Bojanowska. Finite cyclic subgroups determine the spectrum of the equivariant $K$-theory . Proc. Amer. Math. Soc. 113 (1991) 245-249. MR 1064899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Carlos Prieto and Hanno Ulrich. Equivariant fixed point index and fixed point transfer in nonzero dimensions . Trans. Amer. Math. Soc. 328 (1991) 731-745. MR 1062875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Steven R. Costenoble and Stefan Waner. Fixed set systems of equivariant infinite loop spaces . Trans. Amer. Math. Soc. 326 (1991) 485-505. MR 1012523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] J. D. S. Jones and S. B. Petrack. The fixed point theorem in equivariant cohomology . Trans. Amer. Math. Soc. 322 (1990) 35-49. MR 1010411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 68 found      Go to page: 1 2 3